Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 4, NWS Houston/Galveston, TX

March 29, 2018Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Mar 29, 2018, 3:12 AM CDT for Galveston County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2018, 3:12 AM CDT (08:12 UTC)
Expired
Mar 29, 2018, 3:30 AM CDT
In force
18 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Galveston County, TX

The radar

The Houston radar (KHGX), 28 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

677 
WFUS54 KHGX 290812
TORHGX
TXC167-290830-
/O.NEW.KHGX.TO.W.0004.180329T0812Z-180329T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
312 AM CDT THU MAR 29 2018

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Galveston County in southeastern Texas...

* Until 330 AM CDT.
    
* At 311 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Tiki Island, or 7 miles southeast of Hitchcock,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Galveston Island West End, Scholes Field, Schlitterbahn, Moody 
  Gardens and Offatts Bayou around 315 AM CDT.
  Galveston Pleasure Pier around 320 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2921 9493 2922 9496 2925 9492 2930 9495
      2926 9492 2928 9493 2926 9491 2927 9491
      2926 9490 2929 9491 2930 9492 2930 9491
      2927 9490 2928 9483 2928 9488 2929 9487
      2929 9479
TIME...MOT...LOC 0811Z 285DEG 43KT 2926 9492 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
11
1 follow-up statement
089 
WWUS54 KHGX 290827
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
327 AM CDT THU MAR 29 2018

TXC167-290837-
/O.EXP.KHGX.TO.W.0004.000000T0000Z-180329T0830Z/
Galveston TX-
327 AM CDT THU MAR 29 2018

...THE TORNADO WARNING FOR CENTRAL GALVESTON COUNTY WILL EXPIRE AT
330 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

LAT...LON 2921 9493 2922 9496 2925 9492 2930 9495
      2926 9492 2928 9493 2926 9491 2927 9491
      2926 9490 2929 9491 2930 9492 2930 9491
      2927 9490 2928 9483 2928 9488 2929 9487
      2929 9479
TIME...MOT...LOC 0827Z 285DEG 43KT 2921 9471 

$$
11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 29, 12:07 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 29, 12:07 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1207 AM CDT Thu Mar 29 2018

.AVIATION...
MVFR/IFR ceilings will continue to fall to IFR/LIFR through the
early morning hours. Visibilities will also be reduced, as
saturated surfaces aid in the development of BR. Showers and
thunderstorms continuing to sag southward this evening, while the
overall motion of the storms is to the northeast. Expecting storms
to fill in out head of the main line of precip. Should begin to
see precip push out of CLL around 09Z and continue to sag
southward and exit GLS by 12-13Z. SCT ceilings will mix out by mid
morning and expecting VFR conditions to prevail, with some
lingering high clouds possible closer to the coast. Southwesterly
winds will settle in by Thursday afternoon mainly between 5-8kts.

Hathaway

&&

.PREV DISCUSSION... /ISSUED 902 PM CDT Wed Mar 28 2018/

..LOCALLY HEAVY RAIN POSSIBLE TONIGHT...

DISCUSSION...
Concern is increasing that heavy to excessive rain will
persist/develop overnight. At the surface a weak area of low
pressure was noted near Alice with a weak trough of low pressure
extending to the north to near Tyler. G 00z sounding showed PW
values around 1.80 inches with CAPE values between 2500-4500 J/Kg
and unstable lapse rates. GOES-R PW field show values between
1.80 and 2.00 inches and this matches up well model progs and
soundings. 00z 300 MB wind analysis shows a splitting jet
structure over East Texas with a speed max rotating around the
base of the upper trough. SE TX will lie in the RRQ of a 140 kt
between 06-09z and feel there will be a period of heavy rainfall
with training of cells along the Highway 59 corridor late this
evening into the overnight. Some of the latest short term guidance
is becoming quite generous with rainfall amounts tonight with
some 3 to 6 inch totals possible. PoPs were already high tonight
but have increased the QPF over the area for the possible training
of cells later tonight. Tornado Watch will be allowed to expire
and the Flash Flood Watch will be maintained as is with the north
expiring at 100 AM and areas to south at 7 AM Thursday. 43/11/08

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  61  80  54  76 / 100  60  10   0   0
Houston (IAH)              78  65  82  57  78 /  80  90  10   0   0
Galveston (GLS)            76  67  75  63  74 /  40 100  30   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 4 AM CDT Thursday for the following
     zones: Austin...Brazos...Burleson...Colorado...Grimes...
     Houston...Madison...Montgomery...Polk...San Jacinto...
     Trinity...Walker...Waller...Washington.

     Flash Flood Watch until 7 AM CDT Thursday for the following
     zones: Brazoria...Chambers...Fort Bend...Galveston...
     Harris...Liberty...Matagorda...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Thursday for
     the following zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 7 AM CDT Thursday for
     the following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM.

     Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...43
Aviation/Marine...08
Hazardous weather outlook, Mar 28, 4:15 AM CDT, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
415 AM CDT Wed Mar 28 2018

TXZ163-164-176>179-195>199-210>212-291200-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery-
Polk-San Jacinto-Trinity-Walker-Waller-Washington-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today.

GMZ330-335-350-355-370-375-TXZ200-213-214-226-227-235>238-291200-
Brazoria-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Fort Bend-Galveston-Galveston Bay-Harris-Jackson-Liberty-
Matagorda-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible. Moderate to strong southerly
winds, elevated seas and an elevated rip current risk will persist.
Small craft advisories may be needed at times. Elevated surf along
area beaches will increase the rip current risk, especially near structures
such as jetties, piers and rock groins. Swim near a lifeguard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today through early Thursday morning.

In the hours before

Special weather statement, Mar 28, 11:02 PM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1102 PM CDT WED MAR 28 2018

TXZ236-237-290445-
Brazoria TX-Matagorda TX-
1102 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRAZORIA AND
CENTRAL MATAGORDA COUNTIES UNTIL 1145 PM CDT...

At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Matagorda, moving northeast at 50 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Matagorda, Lake Jackson, southeastern Bay City, West Columbia,
Sweeny, South Texas Nuclear Plant, Richwood, Brazoria, western
Bailey's Prairie, Wild Peach Village, Van Vleck, Wadsworth and Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2859 9601 2861 9598 2863 9600 2863 9599
      2866 9598 2863 9608 2867 9614 2929 9573
      2909 9540 2874 9577 2874 9581 2870 9593
      2869 9594 2864 9595 2863 9596 2866 9585
      2863 9589 2860 9599
TIME...MOT...LOC 0402Z 215DEG 44KT 2870 9598

11
Special weather statement, Mar 28, 11:17 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1117 PM CDT WED MAR 28 2018

TXZ195>198-290500-
Washington TX-Brazos TX-Grimes TX-Burleson TX-
1117 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN
BURLESON...NORTHWESTERN GRIMES...NORTHWESTERN WASHINGTON...BRAZOS
AND SOUTHWESTERN MADISON COUNTIES UNTIL MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Somerville, or 15 miles southeast of Caldwell, moving northeast at 50
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
College Station, Bryan, Somerville, Snook, Kurten, Wixon Valley,
Millican, Lake Somerville Dam, Kyle Field, Lyons, Quarry, Wellborn
and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3087 9621 3061 9592 3018 9658 3027 9668
      3029 9666 3030 9664 3030 9667 3032 9669
      3032 9674 3037 9677
TIME...MOT...LOC 0416Z 231DEG 42KT 3034 9658

11
Special weather statement, Mar 28, 11:46 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1146 PM CDT WED MAR 28 2018

TXZ237-238-290530-
Brazoria TX-Galveston TX-
1146 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GALVESTON...
SOUTHEASTERN FORT BEND AND CENTRAL BRAZORIA COUNTIES UNTIL 1230 AM
CDT...

At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brazoria, or near Sweeny, moving northeast at 45 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Southwestern Pearland, Lake Jackson, Alvin, Angleton, Santa Fe,
Clute, Hitchcock, Manvel, West Columbia, Sweeny, Richwood, Brazoria,
Jones Creek, Danbury, Iowa Colony, Holiday Lakes, Hillcrest, Bailey's
Prairie, Liverpool and Bonney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2903 9574 2944 9548 2944 9546 2948 9545
      2958 9539 2930 9503 2920 9517 2921 9520
      2920 9519 2919 9519 2892 9559
TIME...MOT...LOC 0445Z 225DEG 38KT 2903 9561

11
Special weather statement, Mar 29, 12:49 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1249 AM CDT THU MAR 29 2018

TXZ226-235-290630-
Wharton TX-Jackson TX-
1249 AM CDT THU MAR 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO...WHARTON
AND CENTRAL JACKSON COUNTIES UNTIL 130 AM CDT...

At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Inez, or near Edna, moving northeast at 55 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
El Campo, Wharton, Edna, Ganado, Pierce, Boling-Iago, Cordele,
Vanderbilt, Lake Texana Dam, Egypt and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2932 9651 2941 9635 2952 9629 2924 9592
      2876 9668 2882 9672 2885 9670 2886 9672
      2889 9673 2892 9679 2901 9683
TIME...MOT...LOC 0549Z 225DEG 49KT 2895 9675

11
Special weather statement, Mar 29, 1:46 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
146 AM CDT THU MAR 29 2018

TXZ226-227-235>238-290745-
Brazoria TX-Wharton TX-Jackson TX-Galveston TX-Fort Bend TX-
Matagorda TX-
146 AM CDT THU MAR 29 2018

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WHARTON...SOUTHEASTERN
JACKSON...SOUTHWESTERN GALVESTON...SOUTHEASTERN FORT BEND...BRAZORIA
AND MATAGORDA COUNTIES UNTIL 245 AM CDT...

At 145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairchilds to near Blessing to near Point
Comfort. Movement was east southeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Matagorda, Lake Jackson, Angleton, Bay City, Clute, Hitchcock,
Palacios, West Columbia, Sweeny, South Texas Nuclear Plant, Richwood,
Brazoria, Needville, Jones Creek, Danbury, Holiday Lakes, Fairchilds,
Bailey's Prairie, Liverpool and Bonney.

LAT...LON 2853 9617 2865 9598 2858 9622 2875 9617
      2864 9631 2868 9639 2874 9640 2872 9663
      2892 9629 2945 9579 2934 9507 2882 9557
      2871 9591 2863 9596 2870 9577 2853 9613
TIME...MOT...LOC 0645Z 278DEG 26KT 2939 9576 2892 9622 2869 9660
Special weather statement, Mar 29, 2:04 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
204 AM CDT THU MAR 29 2018

TXZ199-200-213-214-226-227-237-238-290800-
Brazoria TX-Wharton TX-Chambers TX-Liberty TX-Galveston TX-Harris TX-
Fort Bend TX-Montgomery TX-
204 AM CDT THU MAR 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHARTON...GALVESTON...
SOUTHEASTERN MONTGOMERY...EASTERN FORT BEND...WESTERN CHAMBERS...
NORTHERN BRAZORIA...LIBERTY AND HARRIS COUNTIES UNTIL 300 AM CDT...

At 203 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Splendora to near Boling-Iago. Movement
was east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Galveston Island West End, Galveston Causeway, Texas City,
Friendswood, La Porte, Deer Park, southeastern Rosenberg, Alvin,
Dickinson, Stafford, South Houston, Bellaire, Humble and West
University Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2954 9470 2953 9474 2952 9476 2953 9478
      2969 9469 2979 9473 2966 9492 2976 9508
      2968 9498 2954 9501 2937 9482 2936 9489
      2927 9490 2916 9500 2932 9592 3031 9514
      3029 9466 3011 9460 3011 9444 2989 9444
TIME...MOT...LOC 0703Z 278DEG 29KT 3024 9513 2923 9593

11

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:29 PM CDTRiver Flood WarningHGXPolk, San Jacinto35 hr
Mar 28, 7:58 PM CDTSpecial Weather StatementHGXBrazos47 min
Mar 28, 8:30 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes3 hr
Mar 28, 8:32 PM CDTSpecial Weather StatementHGXMadison28 min
Mar 28, 8:35 PM CDTRiver Flood WarningHGXChambers, Liberty9 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXChambers, Liberty11 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXMadison, Walker48 hr
Mar 28, 8:35 PM CDTRiver Flood WarningHGXHardin, Liberty, Polk3 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Mar 28, 8:57 PM CDTSpecial Weather StatementHGXHouston48 min
Mar 28, 9:18 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Washington3 hr
Mar 28, 9:49 PM CDTSpecial Weather StatementHGXGrimes, Walker41 min
Mar 28, 10:02 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Trinity, Walker3 hr
Mar 28, 10:09 PM CDTAreal Flood AdvisoryHGXHouston, Polk, San Jacinto, Trinity3 hr
Mar 28, 11:02 PM CDTSpecial Weather StatementHGXMatagorda43 min
Mar 28, 11:17 PM CDTSpecial Weather StatementHGXBrazos, Burleson43 min
Mar 28, 11:33 PM CDTFlash Flood WarningHGXHouston, Polk, San Jacinto, Trinity3 hr
Mar 28, 11:46 PM CDTSpecial Weather StatementHGXBrazoria44 min
Mar 29, 12:04 AM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Houston, Madison and 4 more3 hr
Mar 29, 12:49 AM CDTSpecial Weather StatementHGXJackson, Wharton41 min
Mar 29, 1:03 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more3 hr
Mar 29, 1:06 AM CDTSevere Thunderstorm WarningHGXColorado, Fort Bend, Jackson, Wharton39 min
Mar 29, 1:16 AM CDTRiver Flood WarningHGXWaller32 hr
Mar 29, 1:21 AM CDTAreal Flood AdvisoryHGXJackson, Wharton3 hr
Mar 29, 1:21 AM CDTRiver Flood WarningHGXHarris, Waller24 hr
Mar 29, 1:27 AM CDTSpecial Marine WarningHGX93 min
Mar 29, 1:40 AM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Trinity, Walker5 hr
Mar 29, 1:46 AM CDTSpecial Weather StatementHGXBrazoria, Matagorda59 min
Mar 29, 1:52 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton38 min
Mar 29, 1:58 AM CDTSpecial Marine WarningHGX2 hr
Mar 29, 2:04 AM CDTSpecial Weather StatementHGXChambers, Harris, Liberty56 min
Mar 29, 2:08 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty3 hr
Mar 29, 2:09 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
Mar 29, 2:13 AM CDTTornado WarningHGXBrazoria, Fort Bend17 min
Mar 29, 2:28 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda32 min
Mar 29, 2:39 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto3 days
Mar 29, 2:51 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty39 min
Mar 29, 2:53 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris, Matagorda39 min
Mar 29, 2:56 AM CDTTornado WarningHGXGalveston19 min
Mar 29, 3:01 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Matagorda119 min
Mar 29, 3:31 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston14 min
Mar 29, 3:32 AM CDTSpecial Marine WarningHGX58 min
Mar 29, 3:49 AM CDTSpecial Marine WarningHGX56 min
Mar 29, 3:57 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more3 hr
Mar 29, 4:59 AM CDTSpecial Marine WarningHGX61 min
Mar 29, 5:37 AM CDTRiver Flood WarningHGXMontgomery51 hr
Mar 29, 5:37 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Mar 29, 6:53 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery5 days
Mar 29, 6:53 AM CDTRiver Flood WarningHGXMontgomery41 hr
Mar 29, 7:24 AM CDTRiver Flood WarningHGXMontgomery61 hr
Mar 29, 9:30 AM CDTRiver Flood WarningHGXHarris24 hr
Mar 29, 9:34 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto57 hr
Mar 29, 4:15 PM CDTSmall Craft AdvisoryHGX6 hr

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.